# SDR LR7A2022062403146

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS5359LS3593
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5315, FOUND THE FS817.0E/FS737 RING SEGMENT CRACKED AND CORRODED AT RBL61-65, WL143-153 / REPAIRED IAW LAC MEA 382-53-22-064.    NR# 1000690375.
